# SDR SWIA2024120901358

- Difficulty date: December 3, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N85377
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000876
- Aircraft time: 3,283 hours, 2,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 1484481 : REF EAML 1484455 GVI OF THE LH FWD FUSELAGE BIRD STRIKE FOR DAMAGE REF SRM 53-10-01/AD02.  DAMAGE SHOWN IN PICTURES APPEARS TO FALL IN THE "NO DAMAGE ALLOWED" AREA WITH CORNER OF DAMAGE BEGINNING AT TOP FORWARD CORNER OF LOWER RSVM AREA. DAMAGE IS 7.5" WIDE BETWEEN FR1 AND FR2 AND 11" TALL STARTING FROM STGR 18 AND GOING UP TO STRG 12. MAXIMUM CONTOUR DEVIATION DEPTH APPEARS TO BE 0.266". NO CRACKS OR SHEARED RIVETS DETECTABLE FROM EXTERIOR.    (FLIGHT 5637 - FILED OPEN)     THIS IS CURRENTLY A WORK IN PROGRESS
